I've had Uc for 19 years and have went thru whole gamut of meds. I am currently on Colazal and 6mp - I am unable to take mesalamines due to intolerance. Last December I was hospitalized for 3 days for severe abdominal pain and a full body rash. I have had Left sided all these years but when I was hospitalized, my whole colon was inflammed shown via CT Scan. Before my hospitalization, I was having yellow stool only - no other symptoms of Uc. So I called my doc and he just wanted a stool sample. I never had a chance to get it to him because I went downhill pretty quickly. After I got out of the hospital, things were a bit shaky for a while but I am feeling better again. I had my follow up with my GI and he didn't seemed too concerned about the yellow stool; I was able to give him a stool sample and nothing was found. Now I am experiencing the yellow stool again with mild abdominal pain. Not as bad as before thank goodness! I also have been burping a lot and having stomach and intestinal pain after I eat. I already take Prilosec for acid reflux btw - not sure if this has anything to do with what I am experiencing.
Do any of you happen to know what would cause this cycle of yellow stool and abdominal pain? I've had the yellow stool off and on over the years, but it was more in the diarrhea form because I was flaring; I also had some green liquid mixed in. It comes and goes. I have an appt in a few weeks with my GI and I plan on bringing it up with him again but I just wanted to get some input before I go see him.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.